Alert archive / Nebraska / Tornado Warnings in 2015
Tornado Warning 38, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Sep 9, 2015, 5:43 PM CDT for Valley County, Nebraska. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2015, 5:43 PM CDT (22:43 UTC)
- Expired
- Sep 9, 2015, 6:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Valley County, NE
The radar
The North Platte radar (KLNX), 132 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 6:01 PM CDT | HAIL 1.75 | 1 N Elyria, NE | GOLF BALL HAIL OBSERVED 1 MILE NORTH OF ELYRIA AROUND 600 PM CDT. |
| Sep 9, 6:05 PM CDT | HAIL 1.25 | 2 Sw Elyria, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 463 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 850 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
458
WFUS53 KGID 092243
TORGID
NEC175-092315-
/O.NEW.KGID.TO.W.0038.150909T2243Z-150909T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
543 PM CDT WED SEP 9 2015
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN VALLEY COUNTY IN CENTRAL NEBRASKA...
* UNTIL 615 PM CDT
* AT 542 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR FORT HARTSUFF STATE PARK...OR 13 MILES
NORTHWEST OF ORD...MOVING SOUTHEAST AT 25 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
FORT HARTSUFF STATE PARK AROUND 555 PM CDT.
ELYRIA AROUND 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4174 9899 4163 9889 4163 9892 4157 9921
4174 9921
TIME...MOT...LOC 2242Z 312DEG 21KT 4173 9913
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
PFANNKUCH2 follow-up statements
335
WWUS53 KGID 092301
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
601 PM CDT WED SEP 9 2015
NEC175-092315-
/O.CON.KGID.TO.W.0038.000000T0000Z-150909T2315Z/
VALLEY NE-
601 PM CDT WED SEP 9 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHWESTERN VALLEY COUNTY...
AT 601 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER ELYRIA...OR NEAR ORD...MOVING SOUTHEAST AT 25 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN VALLEY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4174 9899 4163 9889 4163 9892 4160 9914
4174 9915
TIME...MOT...LOC 2301Z 312DEG 21KT 4166 9902
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
PFANNKUCH029
WWUS53 KGID 092311
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
611 PM CDT WED SEP 9 2015
NEC175-092321-
/O.EXP.KGID.TO.W.0038.000000T0000Z-150909T2315Z/
VALLEY NE-
611 PM CDT WED SEP 9 2015
...THE TORNADO WARNING FOR NORTHWESTERN VALLEY COUNTY WILL EXPIRE AT
615 PM CDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHERN VALLEY COUNTY UNTIL 645 PM CDT.
LAT...LON 4174 9899 4163 9889 4163 9892 4160 9914
4174 9915
TIME...MOT...LOC 2309Z 312DEG 21KT 4166 9902
$$
PFANNKUCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Sep 9, 4:16 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Sep 9, 4:16 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 416 PM CDT WED SEP 9 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 416 PM CDT WED SEP 9 2015 A BAND OF THUNDERSTORMS DEVELOPED ACROSS THE NORTHERN PART OF THE FORECAST AREA THIS AFTERNOON. THERE WAS SOME HAIL WITH THESE BUT THEY HAVE SINCE WEAKENED. SURFACE ANALYSIS SHOWS A BOUNDARY ACROSS WESTERN NEBRASKA THIS AFTERNOON. AN UPPER LEVEL WAVE WILL BE MOVING INTO THE AREA LATE THIS AFTERNOON AND TONIGHT. THE SURFACE BOUNDARY TO THE WEST WILL LIKELY BE THE FOCUS FOR SOME THUNDERSTORMS. THE MAIN UPPER LEVEL WAVE WILL BE TO THE NORTH OF THE AREA AND MOST OF THE STORMS SHOULD ALSO BE FURTHER TO THE NORTH. WITH THE NORTHWEST FLOW...THE STORMS SHOULD MOVE TOWARD THE SOUTHEAST THROUGH THE EVENING AND OVERNIGHT. THE BEST CHANCES WILL BE IN THE NORTH AND EAST. A FEW THUNDERSTORMS COULD LINGER IN THE MORNING ON THURSDAY...MAINLY IN THE SOUTHEAST PART OF THE FORECAST AREA. THE SURFACE BOUNDARY WILL MOVE TO THE SOUTHEAST AS A COLD FRONT DURING THE DAY. BY LATE MORNING THE FRONT IS ABOUT MID WAY THROUGH THE FORECAST AREA. BEHIND THE FRONT THERE WILL BE DRIER AIR AND COOLER TEMPERATURES. AHEAD OF THE FRONT THERE IS AMPLE MOISTURE AND EXPECT THUNDERSTORMS TO DEVELOP ALONG THE FRONT DURING THE AFTERNOON HOURS. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 416 PM CDT WED SEP 9 2015 THANKS TO PESKY MARGINALLY SEVERE STORMS OFF AND ON THROUGH THE DAY...AM GOING TO BE KEEPING THINGS BRIEFER THAN USUAL. TAKING A BIG-PICTURE OVERVIEW OF THIS 6-DAY PERIOD AND STARTING WITH PRECIPITATION...ACTUALLY VERY LITTLE HAS CHANGED IN EXPECTATIONS COMPARED TO 24 HOURS AGO. THIS MEANS THAT BY FAR AND AWAY THE BEST CHANCE OF SHOWERS/STORMS IS RIGHT OFF THE BAT THURSDAY EVENING/NIGHT...AND EVEN THEN ONLY HAVE 60+ PERCENT "LIKELY" CHANCES (POPS) ASSIGNED TO FAR SOUTHEAST PORTIONS OF THE CWA...WITH MOST AREAS FEATURING LESS CONFIDENCE IN MORE WIDESPREAD COVERAGE. AGREE WITH THE SPC DAY 2 OUTLOOK THAT AT LEAST THE SOUTHEAST 1/4 OF THE CWA DESERVES THE MARGINAL RISK OF SEVERE DESIGNATION...AND WOULD NOT BE SURPRISED IF THIS MARGINAL RISK GETS EXPANDED BACK NORTHWEST A BIT ON UPCOMING DAY 1 OUTLOOKS TO INCLUDE MORE OF THE CWA. BEYOND THURSDAY EVENING/NIGHT...HAVE MAINTAINED AN OFFICIALLY "DRY" (MEANING LESS THAN 15 PERCENT CHANCE OF RAIN) FORECAST FOR THE ENTIRE CWA THROUGH THE FRIDAY- TUESDAY TIME FRAME...BEFORE BRINGING BACK IN SOME PREDICTABLY- UNCERTAIN SLIGHT CHANCES FOR SHOWERS/STORMS FOR TUESDAY NIGHT. TO BE HONEST...CANNOT "GUARANTEE" THAT IT STAYS COMPLETELY DRY ALL AREAS IN THE FRIDAY-SATURDAY TIME FRAME...AS THE LATEST 18Z NAM SUGGESTS THAT SOME PESKY LIGHT SHOWERS/SPRINKLES COULD DEVELOP ACROSS AT LEAST THE FAR WESTERN CWA ON THE BACK SIDE OF A DEEP TROUGH TO THE EAST. IN OTHER WORDS...DON/T BE SHOCKED IF SOME SPRINKLES OR LOW POPS GET ADDED INTO WESTERN ZONES OVER THE NEXT FEW DAYS. TEMPERATURE-WISE...AGAIN VERY LITTLE CHANGE FROM PREVIOUS FORECAST...ALTHOUGH IF ANYTHING DID NUDGE DOWN HIGH TEMPS VERY SLIGHTLY FOR FRIDAY AND NUDGED UP A FEW DEGREES FOR MONDAY-TUESDAY. PUT ANOTHER WAY...WE GO FROM A MORE FALL-LIKE FEW DAYS ESPECIALLY ON FRIDAY-SATURDAY TO A MORE SEASONABLY WARM REGIME INTO MID WEEK. HIGH TEMPS ONLY AROUND 70 FRIDAY-SATURDAY...THEN INCREASING WELL INTO THE 80S ESPECIALLY FOR MONDAY-TUESDAY...WITH SOME 90-DEGREE READINGS POSSIBLE IN SOUTHWESTERN ZONES. ALONG WITH THE WARMER TEMPS WILL COME A RETURN TO BREEZY SOUTH WINDS. FINISHING WITH AN EXTREMELY BRIEF LOOK AT DAY-TO-DAY-DETAILS: THURSDAY EVENING/NIGHT: THE ONLY OFFICIAL SHOWER/STORM CHANCES FOR SEVERAL DAYS TO COME...AS A SEASONABLY STRONG UPPER TROUGH AND MODESTLY STRONG COLD FRONT PASS THROUGH THE REGION. FRIDAY-FRIDAY NIGHT: COOLISH WITH HIGHS ONLY AROUND 70 AND NORTH- NORTHEAST BREEZES. FRIDAY NIGHT LOWS WELL DOWN INTO THE 40S WITHIN THE NORTHEAST 1/2 OF THE CWA. SATURDAY-SATURDAY NIGHT: BREEZES DURING SOUTHERLY WITH TIME...BUT STILL BELOW AVERAGE TEMPS. SUNDAY-SUNDAY NIGHT: SOUTHERLY BREEZES RE-ESTABLISHED AND TEMPS RISE AROUND 10 DEGREES VERSUS SATURDAY. MONDAY-TUESDAY: SOUTH WINDS BECOME BREEZY AS TEMPS CONTINUE TO WARM. TUESDAY NIGHT: MAINLY PER THE GFS SOLUTION...HAVE BLANKETED LOW- CONFIDENCE SLIGHT POPS ACROSS THE CWA AS A SHORTWAVE TROUGH DRIFTS THROUGH IN WEST-SOUTHWEST FLOW. WEDNESDAY: KEPT DRY FOR NOW...BUT NO GUARANTEES. && .AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1220 PM CDT WED SEP 9 2015 THUNDERSTORMS DEVELOPED TO THE WEST OR NORTHWEST OF THE TERMINAL AREAS LATE THIS MORNING AND SHOULD BE MOVING TO THE NORTH OF BOTH TERMINALS. THERE COULD BE ANOTHER ROUND OF THUNDERSTORMS LATER THIS AFTERNOON. THERE WILL BE A WEAK BOUNDARY THAT MOVES THROUGH THE AREA AROUND DAY BREAK TOMORROW. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...JCB LONG TERM...PFANNKUCH AVIATION...JCB
Hazardous weather outlook, Sep 9, 3:44 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 344 PM CDT WED SEP 9 2015 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 101200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 344 PM CDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THE FORECAST AREA THROUGH THE NIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED INTO THE EVENING HOURS...MAINLY NORTHWEST OF A LINE FROM ALMA TO YORK NEBRASKA. HAIL NEAR THE SIZE OF QUARTERS AND WIND GUSTS NEAR 60 MPH ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS MAY LINGER INTO THURSDAY MORNING...BUT ARE NOT EXPECTED TO BE SEVERE. THURSDAY AFTERNOON INTO THURSDAY EVNING...AN INCREASE IN THUNDERSTORM ACTIVITY IS EXPECTED ACROSS MUCH OF THE OUTLOOK AREA...WITH STORMS THEN DIMINISHING FROM NORTH-TO-SOUTH LATER THURSDAY NIGHT. WHILE A STRONG STORM IS POSSIBLE ALMOST ANYWHERE...AREAS GENERALLY SOUTHEAST OF A LINE FROM YORK TO ALMA NEBRASKA...INCLUDING NORTH CENTRAL KANSAS...STAND AT LEAST A MARGINAL RISK OF SEEING A FEW SEVERE STORMS. THE MAIN THREAT WITH ANY SEVERE STORMS WILL BE HAIL UP TO AROUND QUARTER SIZE AND WIND GUSTS TO AROUND 60 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING...ESPECIALLY NORTHWEST OF A LINE FROM ALMA TO YORK NEBRASKA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) JCB/PFANNKUCH
In the hours before
Special weather statement, Sep 9, 4:57 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
457 PM CDT WED SEP 9 2015
NEZ060-061-092245-
DAWSON NE-BUFFALO NE-
457 PM CDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAWSON AND WESTERN
BUFFALO COUNTIES UNTIL 545 PM CDT...
AT 457 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SUMNER TO ELM CREEK...
AND MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ELM CREEK...ODESSA...PLEASANTON...AMHERST...SUMNER...RIVERDALE AND
MILLER.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 256 AND 262.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4105 9957 4105 9917 4080 9891 4067 9931
4066 9937 4095 9968
TIME...MOT...LOC 2157Z 231DEG 19KT 4093 9957 4073 9934
PFANNKUCHLocal storm report, Sep 9, 5:08 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
508 PM CDT WED SEP 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 2 S CAMBRIDGE 40.25N 100.17W
09/09/2015 E1.75 INCH FURNAS NE PUBLIC
LARGE HAIL HAS BEEN FALLING BETWEEN 445 AND 503 PM CDT
&&
WESELYSpecial weather statement, Sep 9, 5:22 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
522 PM CDT WED SEP 9 2015
NEZ039-092245-
VALLEY NE-
522 PM CDT WED SEP 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR VALLEY COUNTY UNTIL 545 PM CDT...
AT 521 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF ELYRIA
TO NEAR ARCADIA...AND MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ORD...ARCADIA AND ELYRIA.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4143 9888 4139 9913 4139 9921 4168 9921
4174 9888
TIME...MOT...LOC 2221Z 250DEG 22KT 4163 9916 4147 9916
PFANNKUCHLocal storm report, Sep 9, 5:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
531 PM CDT WED SEP 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL CAMBRIDGE 40.28N 100.17W
09/09/2015 E1.75 INCH FURNAS NE TRAINED SPOTTER
MOSTLY QUARTER-SIZE HAIL...WITH A FEW UP TO THE SIZE GOLF
BALLS. HAIL ONGOING FOR FIVE MINUTES AS OF 529 PM CDT.
&&
BRYANTLocal storm report, Sep 9, 5:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
539 PM CDT WED SEP 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL AMHERST 40.84N 99.27W
09/09/2015 E0.88 INCH BUFFALO NE TRAINED SPOTTER
&&
GUERREROLocal storm report, Sep 9, 5:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
543 PM CDT WED SEP 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL 10 SW ORD 41.50N 99.07W
09/09/2015 E1.25 INCH VALLEY NE TRAINED SPOTTER
HAIL RANGED FROM NICKEL TO HALF DOLLAR
&&
GUERREROThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 11:36 AM CDT | Special Weather Statement | GID | Dawson | 24 min |
| Sep 9, 11:43 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 32 min |
| Sep 9, 12:14 PM CDT | Special Weather Statement | GID | Buffalo | 46 min |
| Sep 9, 12:23 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 37 min |
| Sep 9, 1:02 PM CDT | Special Weather Statement | GID | Buffalo | 28 min |
| Sep 9, 2:27 PM CDT | Special Weather Statement | GID | Sherman | 33 min |
| Sep 9, 2:54 PM CDT | Special Weather Statement | GID | Howard, Sherman | 36 min |
| Sep 9, 4:01 PM CDT | Special Weather Statement | GID | Furnas, Gosper | 44 min |
| Sep 9, 4:12 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 48 min |
| Sep 9, 4:30 PM CDT | Special Weather Statement | GID | Dawson | 30 min |
| Sep 9, 4:43 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 47 min |
| Sep 9, 4:57 PM CDT | Special Weather Statement | GID | Buffalo | 48 min |
| Sep 9, 5:12 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 48 min |
| Sep 9, 5:22 PM CDT | Special Weather Statement | GID | Valley | 23 min |
| Sep 9, 5:28 PM CDT | Severe Thunderstorm Warning | GID | Valley | 47 min |
| Sep 9, 5:32 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 14 min |
| Sep 9, 5:35 PM CDT | Flash Flood Warning | GID | Furnas | 3 hr |
| Sep 9, 5:51 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney | 39 min |
| Sep 9, 5:58 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 47 min |
| Sep 9, 6:10 PM CDT | Severe Thunderstorm Warning | GID | Valley | 23 min |
| Sep 9, 6:16 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 29 min |
| Sep 9, 6:26 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 34 min |
| Sep 9, 6:28 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney | 32 min |
| Sep 9, 6:45 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 30 min |
| Sep 9, 6:49 PM CDT | Special Weather Statement | GID | Nance | 26 min |
| Sep 9, 6:57 PM CDT | Severe Thunderstorm Warning | GID | Hall, Howard, Sherman | 33 min |
Nearby
Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.